A 16-year-old female asked:
Disclaimer

took plan b a week ago, today i had brownish spotting and now it's red, is this normal? my period is supposed to come sep 24.

1 doctor answer
Dr. Henry Garcia
8 years experience Obstetrics and Gynecology
Yes: Yes. Sixteen percent of patients will experience some bleeding within the week after taking plan b. If a normal mentrual cycle has not occurred within 3-4 weeks or there is abdominal pain, you need to undergo a pregnancy test.
Answered on Aug 5, 2015
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. R. scott Thornton
41 years experience Gynecology
Probably normal: It is quite common to get light bleeding for a day or two around ovulation and the color is not significant. If your next period comes on time, you ar ... Read More
A female asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
Yes: Infection, hormonal variation, pregnancy possible.
A 25-year-old female asked:
Dr. Marsha Davis
27 years experience Internal Medicine
No: You should probably get checked out. Any chance you could have been pregnant?
1
1 thank
A 18-year-old female asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Vaginal bleeding: Possibly it's a trailing effect of your past oral contraceptive use especially if you've been spotting all along since you discontinued. The system ma ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month